# SDR AU001202

- Difficulty date: December 12, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 08111481
- Condition: Worn
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER AILERON BELLCRANK BRACKET WORN ON THE LOWER SIDE. THE WEAR WAS CAUSED BY THE BELLCRANK/CABLE ATTACHMENT CLEVIS PINS RUBBING.
